About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 454823, 17 pages
http://dx.doi.org/10.1155/2012/454823
Research Article

Applying Semigroup Property of Enhanced Chebyshev Polynomials to Anonymous Authentication Protocol

1School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China
2Information Security Center, Beijing University of Posts and Telecommunications, Beijing 100876, China
3National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 15 May 2012; Accepted 22 June 2012

Academic Editor: Ming Li

Copyright © 2012 Hong Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Lai, Jinghua Xiao, Lixiang Li, and Yixian Yang, “Applying Semigroup Property of Enhanced Chebyshev Polynomials to Anonymous Authentication Protocol,” Mathematical Problems in Engineering, vol. 2012, Article ID 454823, 17 pages, 2012. doi:10.1155/2012/454823